Jump to content
CrazyBoards.org

withdrawal that quickly?


Recommended Posts

I missed my medication this morning initially (I was feeling awful enough that I came back home to take it and then went back to work).  I'm curious whether withdrawal symptoms can kick in really quickly or if it's just a coincidence.  I feel better now that I've taken them.  But they were delayed by about 5 hours and that was after taking night-time medication early last night. 

In the morning, I take 250 mg lamictal, 150 mg lithium, and 100 mcg synthroid.

The symptoms were feeling like my thoughts were really hazy, slight depersonalization, and a pretty nasty headache. 

Link to comment
Share on other sites

I missed my Lamictal last night. I couldn't remember if I had taken it or not so I didn't take another dose. 3 hours later I felt sick and dizzy, like I was swaying and had a seizure. Oh and weirdly my fingers started aching really badly. Even though I've taken my morning dose I still feel a little headachy. I guess any sudden drop in medication levels is going to have a negative effect.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...